It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 41 - 60 of 95 for lexapro thread. (0.011 seconds)


... To tell you the truth, I think I had so much other stuff on my plate to worry about, I honestly didn't think much about my Peri symptoms. Alot of the things, I didn't even associate with peri until I read lots of these threads! I have never been one to obsess about my health, so I guess that helped too :) I obsess about my hair, my face, body - those things, so that keeps... (106 replies)
... thanks for all your replies. this morning is seems like my pupils are a bit better (it's only day 3 though on the drugs). this is my first SSRI drug. i'm only 17 so i haven't lived long enough to try different things. i read one post in another thread that just said to ignore ALL side effects for the first 1-2 weeks and then see how you are. i think i'm gonna try that. i... (5 replies)
... I guess that thread got too long. I haven't heard from Adam either. Hopefully he will check in with us soon! ... (106 replies)

... here we are part two on this thread as well. ... (106 replies)
... The other thread was getting a bit to long so I locked it, please continue your discussion here. ... (106 replies)
... The previous thread was getting a bit to long, please continue your discussion here. ... (19 replies)
... Check my first appointment thread. doing okay side effects are not too terrible just kind of mellow and tired now. (27 replies)
... Did you read that thread I told you about? ... (201 replies)
... Adam, I was looking over the topics tonight and saw one that you should read. The people on that one describe the same symptoms of anxiety that you same, with the dizziness, etc. One even mentioned something about it happenig after something had happened to them, even riding a roller coaster :eek: Sound familiar?? Any way - search this thread - under the "Anxiety" board and... (201 replies)
Lexapro pals
Jun 7, 2004
... Of course I am not a DR so I sure can not say what you are going through but it sure does sound like something I have went through - which I have learned is anxiety (not a panic attack just too much anxiety). What happens for me is I just start shaking .. usually in my legs and sometimes my whole body ... sometimes its very noticeable to others and sometimes not ... there are... (34 replies)
Lexapro pals
Jun 7, 2004
... yes. I feel the same way as you, except I can cool down. I don't necessarily get hot and it happens. And this is not related to my meds, cause I had this way before taking Prozac. So, here I am. Going to see a Psych hopefully soon. I will let you know what she/he says. Andrea (34 replies)
Lexapro pals
Jun 7, 2004
... Interesting about the tremors/trembling. Interesting because I have been having a similar problem just recently, and am not sure if it really is anxiety or not. In fact until I read this thread I was starting to think it in fact was not, partially because I have discussed this with friends and relatives who have always been open with me about their anxiety. Every one of them... (34 replies)
... I too am on Lexapro for severe depression and anxiety. ... (6 replies)
... Hi, I thought I saw this same post on a different thread. MMS1, I take Lexapro and I have to say I have found so much relief from it. ... (4 replies)
... I've been on 30mg of Lexapro for almost 3 weeks now. Started out on 10mg as I was coming off of Prozac after 14 years. ... (8 replies)
Suggestions?
Apr 24, 2006
... I started taking Lexapro on Friday and my anxiety got so much worse that I was in physical pain all weekend long. I read the stickied thread so I know that it isn't uncommon for people to feel worse when first taking a new med. ... (5 replies)
... sleep for consecutive days. It was one of the most traumatic time of my life and at the end Klonopin helped me sleep and I was put on Lexapro, and I stopped the Lexapro after a year and was fine. ... (3 replies)
... ood for about 3 months then I had heart PVC's come back. I had them years ago but freeked about them this time. Since then had all the heart tests went back on Lexapro but still very anxious about everything. ... (127 replies)
... Lexapro 10 mg at night has worked wonders for my anxiety...I've only been taking it the last week or so. It makes me so tired though. I don't know if this is something that will go away with time or not. I also seem to be eating a lot more, which is very unusual for me...I have actual cravings. I am assuming it is the lexapro. The bad side is I am too tired to make myself... (12 replies)
Prozac effect
Oct 1, 2009
... I just realized that this thread was from you as well as another post I replied to by you. I really hope Prozac works out better for you than Lexapro. ... (5 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 11:24 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!